# SDR SROM2016021001

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 9,044 hours, 6,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER08K6
- Condition: Sheared
- Location: Pax Door
- Part time: 185 hours, 144 cycles
- Component: Arm, Boeing
- Component part number: 141A60791
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION/FAILURE OF SCREW IN GUIDE ARM ASSY,  LT FORWARD ENTRY DOOR,  THE FAILURE WAS IDENTIFIED BY GROUND SERVICE CREWS BEING UNABLE TO OPEN THE CABIN L1 DOOR, THE DOOR BECAME JAMMED & REQUIRED EXCESSIVE FORCE TO OPEN.  INSPECTED DOOR HINGE AND ROLLER COMPONENTS.  FOUND THE RADIUS LINK PIN RETENTION SCREW HEAD SHEARED AND JAMMING THE ROLLER CHANNEL.  NO FURTHER DAMAGE FOUND.  REPLACED THE RADIUS LINK PIN, WASHER, KEYWASHER AND RETENTION SCREW.  TORQUED RETENTION SCREW TO 20 LBS/IN.  DOOR OPS CHECK GOOD.  IAW AMM 52-11-21 AND SB 737-52-1175.
